# SDR UALA2012082704799

- Difficulty date: August 26, 2012
- Submitted: August 28, 2012
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 85,701 hours, 13,680 cycles
- Engine: Pwa PW4060
- System (JASC): 2910 · Hydraulic System, Main
- Part: Module
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RIGHT SYSTEM EDP PRESSURE CASE DRAIN FILTER MODULE, LEAKING FROM PRESSURE DIFFERENTIAL PRESS IND ON MODULE.  REMOVED AND INSTALLED NEW IND ASSY-DIF PRESSURE REF AMM.  NEEDS LEAK CHECK.
